# SDR ASAA2021101336283

- Difficulty date: October 13, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 33,154 hours, 10,676 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 3989083
- Part serial: 7670
- Condition: Faulty
- Location: Right Ecs Bay
- Part time: 63,128 hours, 19,160 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED DOES NOT EXTINGUISH ON MASTER CAUTION RESET. GROUNDED - YES. REMOVED AND REPLACED RH AFT TEMP CONTROL VALVE REF AMM 21-51-10 OPS AN DLEAK CHECK GOOD. THIS CLEARS MEL 21-33E AND 21-1G. MX PROCEDURES REVERSED SEAMC ANDY NOTIFIED. REF LP 60252994 FOR ROTABLE INFO.
